# SDR AALA20150511008

- Difficulty date: May 11, 2015
- Submitted: May 13, 2015
- Operation: Air carrier
- Aircraft: N7520A
- Make and model: Doug DC-9-82
- Aircraft serial: 49897
- Aircraft time: 70,476 hours, 37,197 cycles
- Engine: Pwa JT8D217C
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Accumulator
- Part number: 33115863
- Condition: Faulty
- Location: Thrust Reverser
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EMERGENCY DECLARED, LANDING UNEVENTFUL & ACFT NOT OVERWEIGHT.  DURING DESCENT, RT THRUST REVERSER ACCUMULATOR LOW PRESS LIGHT ILLUMINATED.  RAN QRH, LIGHT REMAINED ON.  LIGHT EXTINGUISHED ON REVERSER EXTENSION.  R & R RT THRUST REVERSER ACCUMULATOR IAW AMM 78-31-01.  PERFORMED LEAK CHECK.  SYS CHECKED NORMAL.
